# SDR 95ZZZM199

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137YV
- Make and model: Beech 1900C
- Aircraft serial: UC137
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050259
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 1,628 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, A 1.5 INCH CRACK WAS FOUND ON RIGHT OUTBOARD FLAP, 16 INCHES INBOARD OF END CAP AND 5 INCHES AFT OF LEADING EDGE.  REPAIRED BY STOP DRILLED CRACK AND INSTALLED DOUBLER.  (M)
